Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Applications to analysis of a topological definition of smallness of a set


Author: J. L. Doob
Journal: Bull. Amer. Math. Soc. 72 (1966), 579-600
DOI: https://doi.org/10.1090/S0002-9904-1966-11533-1
MathSciNet review: 0203665
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brelot, Capacity and balayage for decreasing sets, Proc. Fifth Berkeley Symposium (to appear). MR 214802
  • 2. Gustave Choquet, Sur les points d'effilement d'un ensemble, Application à l'étude de la capacité, Ann. Inst. Fourier (Grenoble) 9 (1959), 91-101. MR 112845
  • 3. Gustave Choquet, Démonstration non probabiliste d'un théorème de Getoor, Ann. Inst. Fourier 15 (1965), 409-414. MR 197766
  • 4. Casper Goffman, C. J. Neugebauer and T. Nishiura, Density topology and approximate continuity, Duke Math. J. 28 (1961), 497-505. MR 137805
  • 5. R. K. Getoor, Additive functionals of a Markov process, Lectures at Hamburg, 1964.
  • 6. G. A. Hunt, Markoff processes and potentials. I, Illinois J. Math. 1 (1957), 44-93. MR 91349
  • 7. P. A. Meyer, Fonctionelles multiplicatives et additives de Markov, Ann. Inst Fourier (Grenoble) 12 (1962), 125-230. MR 140148
  • 8. P. A. Meyer, Le support d'une fonctionelle additive continue, Séminaire Brelot-Choquet-Deny, no. 10, 9 (1964/65), 12 pp.
  • 9. A. P. Morse, Perfect blankets, Trans. Amer. Math. Soc. 61 (1947), 418-442. MR 20618
  • 10. Stanislaw Saks, Theory of the integral, Monografie Matematyczne, vol. 7, War-saw-Lwow, 1937.
  • 11. Robert E. Zink, On semicontinuous functions and Baire functions, Trans. Amer. Math. Soc. 117 (1965), 1-9. MR 169974


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11533-1

American Mathematical Society